MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG?; stents, drains and dilators for the biliary ducts

BOSTON SCIENTIFIC CORPORATION MUSTANG?; stents, drains and dilators for the biliary ducts
Model Number H74939171042010
Medical Device Problem Codes Difficult to Remove (1528); Material Rupture (1546)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 07/30/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The balloon was difficult to remove requiring intervention.The target lesion was located in the femoral artery.A 4.0 x 200, 135cm mustang balloon catheter was advanced for dilation.During the procedure, it was noted that the balloon could not fold back spontaneously to the original outer diameter, the resistance was great during withdrawal, and it could not be recaptured in the sheath smoothly.Forced retraction of the balloon caused intimal injury to the blood vessel and punctured the balloon during removal.The procedure was completed with another of the same device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
D2b: pro code (product code): fge, lit e1: initial reporter facility name: (b)(6) e1: initial reporter address 1: (b)(6) e1: initial reporter phone: (b)(6) g4: premarket / 510(k) #: k103751, k110122, k141521.

Brand Name
MUSTANG?
Common Device Name
stents, drains and dilators for the biliary ducts
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key50374489
Report Number2124215-2026-45134
Device Sequence Number18613063
Product Code FGE
UDI-Device Identifier08714729793595
UDI-Public(01)08714729793595(17)280221(10)35906529
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K103751
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939171042010
Device Catalogue NumberH74939171042010
Device Lot Number0035906529
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/09/2026
Initial Report FDA Received Date08/21/2026
Supplement Report FDA Received Date09/21/2026
Date Device Manufactured02/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale
Patient Weight143 LB